Free shipping on orders over $49.00!

GNP® Allergy 10mg Cetirizine 90 tablets, (Compare to ZYRTEC®) *

GNP® Allergy 10mg Cetirizine 90 tablets, (Compare to ZYRTEC®) *

Zoom Out
Zoom In

More Views

GNP® Allergy 10mg Cetirizine 90 tablets, (Compare to ZYRTEC®) *

SKU: 1139

Availability: In stock

$4.99
GNP® Allergy 10mg Cetirizine tablets, 90 tablets (Compare to ZYRTEC®) 24-Hour Relief
Disclaimer. Content on this site is for reference purposes only. Mission Health does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Website(s) are accurate or complete, since this information typically comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Website(s) and that you review the products label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

GNP® Allergy 10mg Cetirizine tablets, 90 tablets (Compare to ZYRTEC®) 24-Hour Relief

Cetirizine Hydrochloride 10mg Antihistamine Allergy Relief is a useful product in the fight against seasonal allergies. Cetirizine Hydrochloride allergy relief temporarily relieves runny nose, sneezing, itchy nose or throat. The Cetirizine allergy relief medicine also helps with itchy, watery eyes due to hay fever or other upper respiratory allergies. For up to 24-hours, you can breathe easy knowing GNP Cetirizine Hydrochloride allergy relief is working for you. Works for both indoor and outdoor allergies, try GNP Cetirizine Hydrochloride 10mg Antihistamine Allergy Relief today.